# SDR GN0A11182013

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 36,023 hours, 46,376 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 652 ACY TO ORF WHILE TAXING FOR TAKEOFF THE APU GEN DROPPED OFF LINE.  THE FLIGHT CREW FOLLOWED QRH PROCEDURES & RESET THE GEN WHICH CAME BACK ON LINE.  ON CLIMB OUT THE APU GEN AGAIN DROPPED OFF LINE.  THE CREW SHUTDOWN THE APU AS THE RT EADI & EHSI DISPLAYS WENT BLANK.  THE RT AUTO PILOT WAS ENGAGED BUT DISCONNECTED WITH THE PIT ROLL & ATT WARNING FLAG ILLUMINATED.  THE NR 2 GEN AMP INDICATING NEEDLE WAS FLUCTUATING ERRATICALLY.  THE RT EADI & EHSI DISPLAYS CAME BACK UP & OPERATED NORMAL BUT THE AMP NEEDLE CONTINUED TO FLUCTUATE.  THE CREW ELECTED TO RETURN TO ACY WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. AFTER LANDING THE APU WAS RESTARTED BUT THE GEN WOULD NOT COME ON LINE.  MAINTENANCE FOUND PROBLEM WITH RT EADI & EHSI GOING BLANK THEN COMING BACK UP TO BE AN INTERMITTENT AUXILIARY POWER TRANSFER RELAY.  RELAY M835361133-003L WAS REPLACED & TRANSFER FUNCTION TESTED NORMAL.  THE NR 2 GEN AMP INDICATING NEEDLE FLUCTUATING ERRATICALLY WAS FOUND TO BE A FAULTY INDICATOR.  THE VOLT AMP INDICATOR 522541, SN 10860166 WAS REPLACED WITH INDICATING SYS CHECKING NORMAL.  THE APU GEN DROPPING OFF LINE COULD NOT BE DUPLICATED.  ALL 3 STARTER GENS & BOTH AUXILIARY GENS HAD STATIC VOLTAGE ADJUSTED & ALL 5 WERE PARALLELED.  AIRCRAFT HAD OPERATIONAL CHECK FLIGHT PERFORMED WITH ALL SYS CHECKED NORMAL.
